# SDR AALA202512287728

- Difficulty date: December 21, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,116 hours, 32,720 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 6897
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON ENCLOSURE OFFWING SCAPE SLIDE LH (193AT). MAINTENANCE REPLACED ENCLOSURE OFF-WING ESCAPE SLIDE LH. IAW CARD 26C19053012.
